MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER
Model Number CL-2295
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoll cool line catheter was not returned to zoll for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The cool line catheter (lot # unknown) was used to provide ivtm treatment.Per the reporter, the catheter insertion was smooth.The therapy continued for two days without issues.During the normothermia, after the patient was rewarmed, the nurse noticed a small amount of blood in the suk tubing near the orange luers.There were no external leaks and no issue with the suk was reported.There was no alarm generated by the console as the saline bag had not depleted yet and the nurse noticed a minimal amount of blood.The catheter leak was suspected.Per the customer, they had not used the catheter for power injection and had no issues with the console.The customer was instructed to replace the catheter, however, the new catheter was not placed as the patient was rewarmed to the target temperature.No consequences or impact to patient.

Brand Name
ZOLL IVTM COOL LINE CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa nguyen
2000 ringwood ave,
san jose, CA 95131
MDR Report Key13262522
Report Number3010617000-2022-00041
Device Sequence Number11153473
Product Code NCX
UDI-Device Identifier00849111075046
UDI-Public00849111075046
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-2295
Device Catalogue Number8700-0654-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown